# SDR HALA2022053100210

- Difficulty date: April 25, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,711 hours, 7,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 FOUND SECTION Z AT FR 80/82, STRINGER -Y1137.1 TO -Y1447.8 RH SIDE TO BE CRACKED. CORRECTIVE ACTION: SAID SECTION REMOVED AND REPLACED AS PER SRM 51-42-11. (2257546)
